T Nation

My Labs When I Decided To Start TRT

I’ve missed injections and never noticed a difference.

When you did 120 split in 2 how much time did you give it to see if the acne and such went away?

As said above, for me the acne went away after a few weeks. If I change my dose usually up but down to, the acne returns for a short time.

It’s funny though. Like you, I just went from 100 closer to 120 and like 120 better. I do 2x a week. Though tempting am not one to keep increasing to see if I feel even better since I feel very good now.

If you did not give acne enough time to go away, I personally would not increase the frequency.

I gave acne time to go away and it didn’t. Yes, it seems for me 120mg per week gets rid of symptoms, however anything around 100mg per week it just not quite enough. I have split my dosage of 120mg into 3x per week at the suggestion of others on the forum. I am noticing an increase in acne with this frequency adjustment. I will give it some time to settle before judging.

Side effects I am trying to mitigate (and trying to determine cause)

  1. Acne on chest, back and shoulders
  2. red specs on my skin, also called cherry angiomas, which began to pop up around the time I started TRT 1.5 years ago. I have researched these “red moles” and they are often cited as being caused by hormonal fluctuations, specifically higher than normal estrogen levels, vitamin c deficiency and liver failure. As I supplement with vitamin c and have had liver blood work that came back normal, I have ruled these out.

At one point, my doctor had me running 150mg per week, which was too much. This is when I had a crazy outbreak and acne and these red specs really began to develop more quickly. I actually had one on my nose which looked like a pimple that I had to have removed. Since lowering my dosage, these red moles appear less frequently and taken longer to grow when they do develop.

I am looking forward to replies and interested if anyone else with skin related side effects cares to chime in. Many in this forum have suggested they do not believe estrogen is the cause in my case and I am open too all opinions. My body has always been sensitive to all medications.

I feel great on 120mg per week, my libido is great (could have sex twice a day if I wanted), physically I have great energy and psychologically I feel great.

Can I get the best of both worlds? Updates to follow…

*I do subq injections